# SDR DLM88000692

- Difficulty date: April 10, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 33,334 hours, 27,927 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AT CVG ACCOMPLISHED AFTER T/O CHECKLIST NOTICED GEAR DOOR OPEN LIGHT REMAINED ON WITH LANDING GEAR  HANDLE IN THE UP POSITION.  NO NOTICEABLE OR UNUSUAL BUFFET WAS NOTICED.  PROX BOX FAULTS 310-PROX CARD 380-LOGIC CARD AND 451 LT MLG DOOR SENSOR NR 19.  PERFORMED DOOR INDICATION SYSTEM CK, ALL INDICATIONS NORMAL.  OK FOR SERVICE.
